# SDR ASAA2021121336891

- Difficulty date: December 13, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 47,240 hours, 14,023 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON LANDING ELEC CAUTION LIGHT ILLUMINATED. GROUNDED - YES. CLEARED BATTERY CHARGER-1 FAULT. COULD NOT RE-DUPLICATE FAULT. ATTERY CHARGER OP CK NORMAL. REF B737-800 AMM 24-31-21-710-801.
